MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(4).
 
Event or Problem Description
It was reported that shaft break occurred.A 2.5mm x 12mm quantum maverick balloon catheter was advanced for use; however, during procedure, the device was fractured.The procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).Device evaluation by mfr: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 49.3cm distal of the strain relief.There was blood in the guidewire lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported broken shaft as the hypotube was separated.
 
Event or Problem Description

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10846429
Report Number2134265-2020-15821
Device Sequence Number3210660
Product Code LOX
UDI-Device Identifier08714729392651
UDI-Public08714729392651
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2022
Device Model Number7010
Device Catalogue Number7010
Device Lot Number0024502625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer12/12/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight60